# SDR ASAA2022071439093

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 35,109 hours, 11,135 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 350594510
- Part serial: GRTF7721
- Condition: Sheared
- Location: #1 Engine
- Part time: 35,159 hours, 11,149 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 ENG WOULD NOT START, NO N1, START VALVE OPEN LIGHT ILLUM. NOTICED A 10PSI RISE IN DUCT PRESSURE, ETA DISPLAYED, BUT NO SPIN. GROUNDED - YES. REMOVED #1 STARTER REF B737-900 AMM 80-11-01-000-801-F00.  INSTALLED NEW #1 STARTER REF AMM 80-11-01-400-F801-F00.
